# SDR QXEA9900534

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815PH
- Make and model: Dhav DHC8102
- Aircraft serial: 50
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NR 1 NACELLE OUTBOARD LOWER CORNER AT FORWARD GEAR DOOR CUTOUT OUTER SKIN DAMAGED.  REPAIRED IAW DHC-8 RD 8-54-1043.
